# SDR DALA2021120907587

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 52,554 hours, 35,818 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9521 - THE CREW DECLARED AN EMERGENCY DURING THE APPROACH FOR LANDING IN ATL DUE TO THE LOSS OF LEFT HYDRAULIC SYSTEM FLUID QUANTITY. CORRECTIVE ACTION: MAINTENANCE FOUND THE SOURCE OF THE LEAK AND REPLACED THE DAMAGED SECTION OF A HYDRAULIC LINE NEAR THE LEFT THRUST REVERSER CONTROL VALVE. THE LEAK CHECK AND OPERATIONAL CHECK WERE GOOD. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #8186722)
